# SDR DALA2020051102378

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 10,656 hours, 5,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LEFT SIDE OF AC AFT OF L1 DOOR NEAR FRAME 24, REMOVED DAMAGE AREA FOUND AT L/H FRAME 23 BETWEEN STRINGER 22 & 23, REPAIR PER A321 SRM 53-11-11-300-041
